Alert archive / New York / Special Weather Statements in 2021
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at May 26, 2021, 4:11 PM EDT for Rensselaer County, New York. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2021, 4:11 PM EDT (20:11 UTC)
- Expired
- May 26, 2021, 4:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Albany, NY
County Rensselaer County, NY
The radar
The Albany radar (KENX), 29 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -291 J/kg
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
504
WWUS81 KALY 262011
SPSALY
Special Weather Statement
National Weather Service Albany NY
411 PM EDT Wed May 26 2021
NYZ051>054-058>060-VTZ013-262045-
Eastern Albany-Western Rensselaer-Eastern Greene-Western
Columbia-Western Greene-Eastern Rensselaer-Western Albany-Bennington-
411 PM EDT Wed May 26 2021
...A LINE OF SHOWERS WILL AFFECT NORTH CENTRAL COLUMBIA...SOUTHERN
ALBANY...NORTHEASTERN GREENE...RENSSELAER AND SOUTHWESTERN BENNINGTON
COUNTIES...
At 410 PM EDT, radar indicated a line of showers and gusty winds
were located along a line extending from 8 miles east of
Mechanicville to Rensselaer to Preston Hollow. Movement was east at
35 mph.
Winds in excess of 40 mph are possible.
Locations impacted include...
Albany, Troy, East Greenbush, Cohoes, Watervliet, Rensselaer, Nassau,
Delmar, Menands, New Baltimore, Westerlo, Ravena, Stephentown, Green
Island, Grafton, Berlin, Castleton-On-Hudson, West Sand Lake, Averill
Park and Selkirk.
This includes the following highways...
Interstate 90 between exits 10 and 6.
Interstate 87 between exits 21B and 23.
Interstate 787 between exits 1 and 9.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4258 7336 4237 7386 4242 7427 4247 7424
4262 7381 4289 7359 4287 7321
TIME...MOT...LOC 2010Z 271DEG 32KT 4288 7353 4262 7372 4245 7423
$$
Rathbun/WasulaWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at May 26, 1:31 PM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, May 26, 1:31 PM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 131 PM EDT Wed May 26 2021 .SYNOPSIS... Warm and more humid weather ahead of an approaching cold front will bring showers and thunderstorms to the region. Some of these thunderstorms may become severe with the greatest impact from damaging wind gusts. In the wake of the cold frontal passage tonight, cooler and drier weather is in the forecast overnight into Thursday night. In fact, portions of the Adirondacks and southern Green Mountains may see some frosty conditions. && .NEAR TERM /THROUGH TONIGHT/... As of 116 PM EDT...Severe Thunderstorm Watch #205 has been issued for all of eastern Upstate New York and adjacent western New England and is in effect until 8 PM EDT. Our region remains situated downstream of an approaching upper level shortwave located over the Great Lakes. An associated surface cold front associated with this feature is still located well west of the are over the Midwest. However, a pre-frontal surface trough will be approaching for this afternoon and this feature is expected to allow for some showers and thunderstorms to develop for this afternoon and evening. MRMS imagery already shows a line of thunderstorms is developing from the eastern end of Lake Ontario southward across central New York and the Finger Lakes. Radar imagery already suggest this line has the potential for severe wind gusts and it will be tracking eastward towards our area. Strong late May sunshine has allowed temp to soar into the mid to upper 80s already for many valley areas. NYS Mesonet shows surface dewpoints have reached the mid to upper 60s, which is actually higher than what some model guidance has suggested. Some of these dewpoints may lower a few degrees within mixing this afternoon, but the combination of strong heating and a moist boundary layer is resulting in SBCAPE values around 1500 J/kg across most of the area (MLCAPE around 1000 J/kg) according to the SPC mesoanalysis. Low-level lapse rates are around 8 deg/km. Mid level lapse rates remain weak around 6 C/km thanks to the lack of strong upper level height falls for during the day today. SPC mesoanalysis shows DCAPE values around 1000 J/kg thanks to the strong low-level lapse rates. 3km HRRR/NAM suggests broken lines of showers/t-storms should be moving into the Adirondacks/Mohawk Valley towards the mid afternoon hours. These clusters of showers/thunderstorms will spread eastward through the late afternoon and into the evening hours. It may not organize into a large single QLCS, but rather, several small to medium size broken lines or clusters. BUFKIT profiles continue to support inverted-v type signatures as well so the main threat continues from damaging wind gusts. The cold front is forecast to slide east-southeast of the region this evening with a diminishing trend in coverage and intensity of the convection. Showers and t-storms should be finished by 10 PM to midnight for the entire area. By sunrise Thursday, expectations are for mostly sunny skies with some residual stratus across upslope favored areas of the Taconics, Berks, southern Greens and northwest hills of Litchfield County CT. Overnight lows cool off into the 40s across the Dacks with mainly 50s elsewhere, lower 60s in the mid-Hudson Valley and near the I84 corridor. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... Potential frost conditions Thursday night for portions of the Dacks and southern Greens. Brisk northwest winds during Thursday with falling dewpoints and cold advection throughout the day. Should be ample sunshine as well with highs mainly lower to mid 70s for Hudson Valley locations, 60s for most the remainder of the region. Timing of upstream cloud coverage and upstream Canadian high to the north of the Great Lakes will determine just how chilly we get Thursday night. Portions of the Dacks and southern Greens have the best potential for some frosty conditions with the remainder of the region into the 40s. High and some mid level clouds arrive ahead of our next system leading into the long term portion of this forecast throughout the night. && .LONG TERM /FRIDAY THROUGH TUESDAY/... The next low pressure system and shortwave trough eject out of the northern plains towards our area Thursday night into Friday morning. The main area of low pressure will track across the mid-Atlantic region late Friday, spreading rainfall across the region. Best chance for a soaking steady rainfall (around a half of an inch or so) will be south and east of Albany Friday afternoon through Friday night. Locations north of Albany will likely still see rainfall but with best energy further south, amounts will be limited. Temperatures will be chilly by end of May standards, with highs in the 50s to low 60s. As the surface low exits to the southeast, the shortwave trough closes off and gradually moves into the Ohio valley. Energy should be located far enough south that Saturday afternoon and Sunday will be dry. Temperatures will be below normal, in the 60s, but should see at least partly sunny skies both days. Sunday night, it is questionable whether the closed low drifts northeast into New York or if it just drifts south and east of our region. Therefore, there is the potential for shower activity as we head into the new work week but this remains somewhat uncertain. Despite the model variability, temperatures warm back to above normal levels by Tuesday. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... Through 18z/Thu...VFR conditions will start the TAF period under a partly to mostly sunny sky. Showers and thunderstorms have developed across western New York and will continue to track eastward into the evening. Timing for activity across the terminals are between 20z/Wed and 02z/Thu where IFR conditions are possible within any thunderstorm. Gusty winds may also accompany the strongest cores. Have included the possible window of opportunity for thunderstorms at all sites with TEMPO groups. In the wake of the thunderstorms, scattered VFR showers may linger for a time (perhaps 06z/Thu), then drier air comes in overnight with showers ending. Patchy low-level clouds will be possible at all sites later tonight into early tomorrow morning. Will maintain VFR at this time but if coverage becomes broken, MVFR cigs are possible. Afterwards, clouds will lift and gradually dissipate Thursday morning. Wind will be out of the south to southwest at 7-14 kt with a few higher gusts to 20 kt this afternoon, then shift to the west at 6-12 kt tonight. Wind will then shift to the north to northwest tomorrow at 7-14 kt with gusts to 20 kt possible. Outlook... Thursday Night: No Operational Impact. NO SIG WX. Friday: Moderate Operational Impact. Chance of SHRA...RA. Friday Night: Moderate Operational Impact. Chance of SHRA. Saturday: Low Operational Impact. Slight Chance of SHRA. Saturday Night: No Operational Impact. NO SIG WX. Sunday: Low Operational Impact. Slight Chance of SHRA. Sunday Night: No Operational Impact. NO SIG WX. Memorial Day: No Operational Impact. NO SIG WX. && .FIRE WEATHER... South to southwest winds of 25 to 30 mph possible today. Increasing moisture ahead of an approaching cold front will bring about showers and thunderstorms to the region, mainly this afternoon and evening. This will be some much needed rainfall for the region. Relative humidity values this afternoon will vary with values generally around 50 percent. Higher values into the portions of the Mohawk Valley. Winds will be much stronger, and variable in direction in and near any thunderstorms this afternoon or evening. Tonight, showers and thunderstorms will decrease in coverage and intensity from northwest to southeast with the passage of a cold front. Winds become more northwest with speeds around 10 mph with some occasional higher gusts. Relative humidity values between 75 and 95 percent are expected. Much drier and cooler weather expected Thursday as minimum relative humidity values fall back to between 30 and 50 percent. Northwest winds to north around 10-15 mph with occasionally higher gusts to between 15 and 25 mph. && .HYDROLOGY... Showers and thunderstorms are expected ahead of a cold front today. Rainfall amounts will range from a few tenths of an inch to around half an inch, with some localized amounts up to an inch possible. While we can not totally rule out an isolate ponding of water where showers and thunderstorms could persist, dry antecedent conditions should limit hydro related concerns. Some additional light to moderate rainfall is possible Friday into perhaps Saturday, mainly along and south of Interstate 90. Otherwise, river and stream levels should remain fairly steady through the remainder of the week and into the start of the holiday weekend. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...BGM NEAR TERM...Frugis/BGM SHORT TERM...BGM LONG TERM...JLV AVIATION...Rathbun FIRE WEATHER...BGM HYDROLOGY...BGM
Hazardous weather outlook, May 26, 1:07 PM EDT, 3 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 107 PM EDT Wed May 26 2021 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-271100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 107 PM EDT Wed May 26 2021 ...SEVERE THUNDERSTORM WATCH 205 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central and eastern New York and southern Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Cooler weather returns Thursday into Thursday night with patchy frost possible across portions of the southern Adirondacks and southern Vermont. Frost advisories may be needed. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to pass along any reports of wind damage or hail to the National Weather Service via phone, email or social media.
In the hours before
Special weather statement, May 26, 3:31 PM EDT, 40 minutes before
Special Weather Statement National Weather Service Albany NY 331 PM EDT Wed May 26 2021 NYZ041>043-083-084-262000- Northern Washington-Southern Washington-Southeast Warren-Northern Warren-Northern Saratoga- 331 PM EDT Wed May 26 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN...NORTH CENTRAL SARATOGA AND WEST CENTRAL WASHINGTON COUNTIES... At 331 PM EDT, a strong thunderstorm was located near Lake Luzerne Campground, or 8 miles west of Lake George Village, moving east at 45 mph. Wind gusts up to 50 mph are possible with this storm. Locations impacted include... Glens Falls, Lake George Village, Lake Luzerne Campground, Glens Falls North, Queensbury, Kingsbury, Mount Hope, Lake Luzerne, Hadley, Lake George, Stony Creek, Fort Ann, South Bay, Cleverdale, Big Hollow, Beartown, French Mountain, Smiths Basin, South Bay Village and Fourth Lake. This includes Interstate 87 between exits 19 and 23. If outdoors, consider seeking shelter inside a building. LAT...LON 4330 7397 4344 7401 4354 7347 4333 7342 TIME...MOT...LOC 1931Z 260DEG 39KT 4338 7388 Rathbun/Wasula
Local storm report, May 26, 3:32 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
332 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 5 N SPECULATOR 43.65N 74.39W
05/26/2021 HAMILTON NY DEPT OF HIGHWAYS
TREE AND WIRES DOWNED ON ROUTE 30 AT LEWEY LAKE
CAMPSITE ROAD
&&
EVENT NUMBER ALY2103192
FRUGISSpecial weather statement, May 26, 3:36 PM EDT, 35 minutes before
Special Weather Statement National Weather Service Albany NY 336 PM EDT Wed May 26 2021 NYZ041-083-084-262000- Southern Washington-Southeast Warren-Northern Saratoga- 336 PM EDT Wed May 26 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN... NORTHEASTERN SARATOGA AND SOUTHWESTERN WASHINGTON COUNTIES... At 335 PM EDT, a strong thunderstorm was located over Corinth, or 11 miles northwest of Saratoga Springs, moving east at 40 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Saratoga Springs, Glens Falls, Hudson Falls, Fort Edward, Corinth, Greenwich, West Glens Falls, Lake Luzerne-Hadley, Kings, Gates, Wilton, Greenfield, Northumberland, South Glens Falls, Schuylerville, Victory, Argyle, Cossayuna, Dunham Basin and Center Falls. This includes Interstate 87 between exits 15 and 18. If outdoors, consider seeking shelter inside a building. LAT...LON 4308 7396 4329 7398 4334 7341 4309 7338 TIME...MOT...LOC 1935Z 262DEG 34KT 4322 7387 Rathbun/Wasula
Special weather statement, May 26, 3:48 PM EDT, 23 minutes before
Special Weather Statement National Weather Service Albany NY 348 PM EDT Wed May 26 2021 NYZ040-047>052-262015- Eastern Albany-Eastern Schenectady-Schoharie-Western Schenectady-Montgomery-Southern Saratoga-Western Albany- 348 PM EDT Wed May 26 2021 ...A STRONG THUNDERSTORM WILL AFFECT SCHENECTADY...NORTHERN ALBANY... SOUTH CENTRAL SARATOGA...NORTHEASTERN SCHOHARIE AND SOUTHEASTERN MONTGOMERY COUNTIES... At 347 PM EDT, a strong thunderstorm was located over Duanesburg, or 11 miles south of Amsterdam, moving east at 30 mph. Wind gusts up to 50 mph and pea size hail are possible with this storm. Locations impacted include... Schenectady, Clifton Park, Rotterdam, Watervliet, Colonie, Scotia, Latham, Niskayuna, Duanesburg, Altamont, Round Lake, Delanson, Country Knolls, Rotterdam Junction, Alplaus, East Glenville, Burnt Hills, Pattersonville-Rotterdam Junction, Malta and Charlton. This includes the following highways... Interstate 88 between exits 24 and 25. Interstate 90 between exits 25 and 26. Interstate 890 between exits 1a and 9. Interstate 87 between exits 4 and 7, and between exits 8A and 12. LAT...LON 4265 7425 4283 7431 4299 7380 4273 7371 TIME...MOT...LOC 1947Z 255DEG 27KT 4278 7418 Wasula/Rathbun
Special weather statement, May 26, 3:55 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Albany NY
355 PM EDT Wed May 26 2021
NYZ041-043-050-053-054-084-VTZ013-262030-
Western Rensselaer-Northern Washington-Eastern Rensselaer-Southern
Washington-Southern Saratoga-Northern Saratoga-Bennington-
355 PM EDT Wed May 26 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
SARATOGA...WASHINGTON...NORTH CENTRAL RENSSELAER AND NORTHWESTERN
BENNINGTON COUNTIES...
At 354 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Whitehall to near Fort Edward to
near Round Lake. Movement was east at 40 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Mechanicville, Whitehall, Salem, Granville, Hartford, Cambridge,
Greenwich, Round Lake, Comstock, Country Knolls, Gates, Kingsbury,
Porter, Lee, Northumberland, Easton, Stillwater, Schuylerville,
Hampton and Rupert.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4364 7343 4362 7342 4359 7343 4357 7339
4362 7337 4363 7330 4358 7330 4357 7327
4355 7325 4332 7325 4331 7311 4322 7312
4288 7338 4291 7381 4321 7358 4368 7349
4368 7340
TIME...MOT...LOC 1954Z 267DEG 35KT 4361 7344 4322 7352 4292 7376
Rathbun/WasulaSpecial weather statement, May 26, 4:11 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
411 PM EDT Wed May 26 2021
NYZ051>054-058>060-VTZ013-262045-
Eastern Albany-Western Rensselaer-Eastern Greene-Western
Columbia-Western Greene-Eastern Rensselaer-Western Albany-Bennington-
411 PM EDT Wed May 26 2021
...A LINE OF SHOWERS WILL AFFECT NORTH CENTRAL COLUMBIA...SOUTHERN
ALBANY...NORTHEASTERN GREENE...RENSSELAER AND SOUTHWESTERN BENNINGTON
COUNTIES...
At 410 PM EDT, radar indicated a line of showers and gusty winds
were located along a line extending from 8 miles east of
Mechanicville to Rensselaer to Preston Hollow. Movement was east at
35 mph.
Winds in excess of 40 mph are possible.
Locations impacted include...
Albany, Troy, East Greenbush, Cohoes, Watervliet, Rensselaer, Nassau,
Delmar, Menands, New Baltimore, Westerlo, Ravena, Stephentown, Green
Island, Grafton, Berlin, Castleton-On-Hudson, West Sand Lake, Averill
Park and Selkirk.
This includes the following highways...
Interstate 90 between exits 10 and 6.
Interstate 87 between exits 21B and 23.
Interstate 787 between exits 1 and 9.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4258 7336 4237 7386 4242 7427 4247 7424
4262 7381 4289 7359 4287 7321
TIME...MOT...LOC 2010Z 271DEG 32KT 4288 7353 4262 7372 4245 7423
Rathbun/WasulaThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 1:50 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer, Warren | 55 min |
| May 26, 2:19 PM EDT | Special Weather Statement | ALY | Warren | 26 min |
| May 26, 2:28 PM EDT | Special Weather Statement | ALY | Oneida | 47 min |
| May 26, 2:32 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer | 43 min |
| May 26, 2:40 PM EDT | Special Weather Statement | ALY | Fulton | 35 min |
| May 26, 2:46 PM EDT | Special Weather Statement | ALY | Fulton | 29 min |
| May 26, 2:53 PM EDT | Special Weather Statement | ALY | Warren | 22 min |
| May 26, 3:06 PM EDT | Special Weather Statement | ALY | Fulton | 24 min |
| May 26, 3:08 PM EDT | Special Weather Statement | ALY | Fulton | 37 min |
| May 26, 3:21 PM EDT | Special Weather Statement | ALY | Warren | 24 min |
| May 26, 3:27 PM EDT | Special Weather Statement | ALY | Schoharie | 33 min |
| May 26, 3:31 PM EDT | Special Weather Statement | ALY | Warren | 29 min |
| May 26, 3:36 PM EDT | Special Weather Statement | ALY | Saratoga, Washington | 24 min |
| May 26, 3:48 PM EDT | Special Weather Statement | ALY | Schenectady | 27 min |
| May 26, 3:55 PM EDT | Special Weather Statement | ALY | Washington | 35 min |
| May 26, 4:23 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 37 min |
| May 26, 5:49 PM EDT | Special Weather Statement | ALY | Columbia | 26 min |
| May 26, 5:51 PM EDT | Special Weather Statement | ALY | Columbia | 24 min |
| May 26, 5:53 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 67 min |
| May 26, 5:54 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 66 min |
| May 26, 5:58 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Ulster | 62 min |
| May 26, 6:01 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 59 min |
| May 26, 6:07 PM EDT | Special Weather Statement | ALY | Orange | 38 min |
| May 26, 6:54 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 66 min |
| May 26, 7:03 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 57 min |
| May 26, 7:26 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 64 min |
| May 26, 4:57 PM EDT | Severe Thunderstorm Warning | ALY | Bennington, Windham | 48 min |
| May 26, 4:58 PM EDT | Special Weather Statement | ALY | Berkshire | 32 min |
| May 26, 5:35 PM EDT | Special Weather Statement | ALY | Berkshire | 25 min |
| May 26, 7:07 PM EDT | Special Weather Statement | ALY | 38 min | |
| May 26, 7:08 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 67 min |
| May 26, 7:31 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 59 min |
| May 26, 7:59 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 35 min |
Nearby
Special Weather Statements in New York, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.